How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28197
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I am a 75 yr. old female and my pantoprazole sodium

Customer Question

I am a 75 yr. old female
and my pantoprazole sodium 40 mg.
has been increased to twice a day yesterday and my urine output has slowed way down very unusual for me could it be the extra pantoprazole pill
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.
Hi there,
This is Dr Basu, Experienced Specialist.
I am here to address your concerns and provide great service.
Ys an additional dose of pantoprazole can cause decreased urination.
This can be due to the dehydration or from the kidney injury.
This is not common but posibl with pantoprazole in few patients.
You need to contact your dcotortoday to dicuss this and then reduce the dose to once daily.
Increase your fluid intake for now.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please click on Excellent service so that the website allows me to assist you further :)

Related Medical Questions